# SDR UIEA2021011300043

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,288 hours, 17,005 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Backup
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CARGO BACKUP EICAS MESSAGE DISPLAYED.  MESSAGE LASTED APPROX TWO TO THREE SECONDS AND THEN THE CARGO A/C TEMP STATUS MESSAGE WAS DISPLAYED.  PERFORMED AUX ZONE TEMP BITE, IAW FIM TASK 21-28 FT 804.  OPERATIONS CHECK GOOD, NO FAULTS FOUND.
